# SDR SWAA084330

- Difficulty date: August 2, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 70,666 hours, 54,259 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6546544
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT MLG W/W BS 695 FITTING WEB CRACKED.  REMOVED AND REPLACED FITTING PER SRM AND BOEING DRAWING.
